# SDR AU510001848

- Difficulty date: December 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM56*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Delaminated
- Location: Mlg
- Component: Wheel, Honeywell
- Component part number: 277A6000206
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN WHEEL TIRE TREAD DELAMINATED AT INBOARD SIDEWALL.  TIRE HAS A RETREAD DATE R1 505.
